# SDR MWEA95115

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2420 · AC Generation System
- Part: Switch
- Part number: 1032200
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLIGHT DIRECTOR INOP.  FOUND THAT WHEN EMERGENCY POWER SWITCH IS CYCLED, ALL CONTACTS WOULD NOT TOGGLE BACK TO THE OFF POSITION.  REPLACED SWITCH.
